Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, Please someone I have a question. I have had lower back pain and had to urinated frequently. I also have slight discomfort when I urinate. I went to the doctor and they treated me for a urinary tract infection. It has been three weeks and the symptoms are still there but they said I did not have any bacteria in my urine. The doctor wants me to go see a specialist. I have been on the accutane for 2 months and I am hoping that might be the cause of my problem. Please e-mail me back to ease my mind that I do not have some sort of bladder disease. Thanks jrh

Share this post


Link to post
Share on other sites

did you inform your doctor who you saw regarding your urinary problems that you are currently taking Accutane?

You should consult with your dermatologist and your regular doctor regarding Accutane and whether or not it could be the cause of your urinary problems, ASAP.

Best wishes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×